Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Small red spot appeared on inner thigh after masturbation. Painful and difficulty in walking. Suggest the treatment

User rating for this question
Answered by
Practicing since : 2007
Answered : 1279 Questions
I m a female 27. This afternoon after masturbation all of a sudden a small red spot and very minute in shape appeared on my left inner thigh. And after sometime it started to pain around that area. The pain has increased a lot and now I have difficulty in walking.
Pls help. I m married and my husband is out and he will be back on saturday.
Posted Thu, 14 Nov 2013 in Women's Health
Answered by Dr. Arif N Khan 1 hour later
Brief Answer:
Could be a abrasion due to masturbation.

Detailed Answer:
Thank you for choosing XXXXXXX

Your symptom seems to be just an abrasion due to masturbation. You can just apply some ice pack on that area for pain relief, and if the pain is unbearable you can also take some pain killers. For rapid healing of that abrasion you can apply some antiseptic cream. I usually give povidone iodine cream for my patients.

You need to worry if there is any swelling in the clitoral region or bleeding or any abnormal vaginal discharge, I hope you are not having ay of the said complaints.

Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit.
Good luck!!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor